Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having soreness in arm, metallic taste in mouth and chest tightness. Taken phentermine diet pill. Concerns?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
I'm having soreness in my upper left arm, a faint metallic taste in my mouth & slight chest tightness.. I have also recently started taken phentermine diet pill but I have never had this sypmtom before?.. Concerns?
Posted Fri, 21 Jun 2013 in General Health
Answered by Dr. Kerry Pottinger 27 minutes later
Dear Kassjdot,
Thank you for your query. Phentermine works by reducing your appetite and does have quite a few side-effects although most of these are minor.
One of the commoner side-effects is an unpleasant taste in your mouth. It isn't commonly known to cause the other 2 symptoms you are experiencing. However, it can cause agitation which may manifest itself as slight chest tightness.
Alternatively, your chest tightness and arm soreness may be unrelated to your medication but at your age of 28 they unlikely to indicate anything serious.
I hope this has reassured you. If you have any further questions regarding this, please do not hesitate to contact me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor